# SDR SWAA2014021125001

- Difficulty date: February 7, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 49,347 hours, 28,704 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1061
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK NR 2 ENG WOULD ONLY PRODUCE 58% THRUST AFTER ROTATION.  ALL OTHER INDICATIONS NORMAL.  R & R NR 2 EEC IAW MM.
